# SDR A6WA200940327

- Difficulty date: June 16, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 25,287 hours, 21,791 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963842
- Condition: Failed
- Location: Stab Trim
- Part time: 17,162 hours, 15,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

STAB AND MACH TRIM DISENGAGED IN FLT RE-ENGAGED AFTER 15 SEC TRIM DISENGAGED AGAIN, RECEIVED STAB TRIM, MACH TRIM AND AUTO PILOT PITCH TRIM CASS MSG.  FOUND STAB TRIM ACTUATOR FAILS CHANNEL 1 REMOVED AND REPLACED HORZ STAB TRIM ACTUATOR IAW AMM 27-42-01.
